# SDR 2005FA0000675

- Difficulty date: January 3, 2005
- Submitted: May 10, 2005
- Operation: General aviation
- Aircraft: N599CZ
- Make and model: Beech 99A
- Aircraft serial: U89
- Engine: Pwa PT6A27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LT ENGINE PRODUCED A SERIES OF SOUNDS INDICATIVE OF COMPRESSOR STALL WHEN LEVELED AT FL190.  TORQUE RAPIDLY DIMINISHED AND TEMPERATURE ROSE.  PILOT SHUTDOWN ENGINE AS A PRECAUTION.  ENGINE REMOVED AND SENT FOR ANALYSIS.  (K)
